After using painkillers, horse's back looks raised?
I must be going crazy...?
Waiting for my vet, I've been giving my horse bute, then just topical analgesic, for about one week/week and a half, and I swear her back, from wither to croup, looks... raised. Like the muscles were bunched up, and now they're long? I bothered my vet over the phone multiple times while she was unavailable, and she told me to consistently work my horse but avoid pushing her limit anaerobically, sprinting and gallop off-limits with minimal canter, no lunging, have my trainer ride her, then see what happens by the end of last week. This horse is known to "sham", put up what looks to be health problems every now and then but really just have a training issue phase usually learned from another horse. She doesn't behave as if she is having a bad pain, but recently has looked to have something bothering her, specifically where I believe to be in the pelvis or left hip. Everything on ground appears fine, though I see less sprinting than usual, as she normally spends her time alone walking with one big sprint every day or every few days. Almost never trots/canters on her own unless the neighbor horses goad her into it.
Until I drag my vet out to see her again, I want to know, is it really possible that the painkillers relaxed maybe a strained muscle somewhere, and the back muscles have "risen", or am I just going nuts/finally seeing some muscle as a result of the cavalletti work we've been doing for 4 months?